advertisement

Childhood-diseases

Question
Posted by: Lee | 2003/12/03

Q.

Headaches - Are they a side effect of Ritalin ?

Hi

My six year old son was diagnosed as having ADD by a neuroligist. He is on 5mg of Ritalin a day, except on weekends. He complains often of headaches, could this be a result from the Ritalin ?

Regards
Leigh

Expert's Reply

A.

Paediatrician

It is best to discuss the need for Ritalin treatment and all possible side-effects or additional symptoms with your neurologist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.